MathSciNet Relay Station
MathSciNet bibliographic data
MR321133 (47 #9666) 58A30 (53C10)
Sussmann, Héctor J. Orbits of families of vector fields and integrability of distributions. Trans. Amer. Math. Soc. 180 (1973), 171–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement